# SDR DALA2023063005263

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON CUSP WEB LH SIDE LOWER SIDE STA Y=586 BTW X=+60 AT PAX CAB. SUMMARY OF NRC 00520: CUSP WEB LH STA 579 TO STA 598 WAS FABRICATED PER B717-200 SRM 53-00-55-2R-4 AND DWG: 9910151 REV CH AND REPLACED PER B-717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2841783)
